Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

The stability of stationary fronts for a discrete nerve axon model

1. High Bridge, NJ 08829

We consider the stability of single-front stationary solutions to a spatially discrete reaction-diffusion equation which models front propagation in a nerve axon. The solution's stability depends on the coupling parameter, changing from stable to unstable and from unstable to stable at a countably infinite number of values of this diffusion coefficient.
  Article Metrics

Keywords bistable; stability; spatially discrete; perturbation.; reaction-diffusion; Evans function

Citation: Christopher E. Elmer. The stability of stationary fronts for a discrete nerve axon model. Mathematical Biosciences and Engineering, 2007, 4(1): 113-129. doi: 10.3934/mbe.2007.4.113


This article has been cited by

  • 1. Elizabeth Lydon, Brian E. Moore, Propagation failure of fronts in discrete inhomogeneous media with a sawtooth nonlinearity, Journal of Difference Equations and Applications, 2016, 22, 12, 1930, 10.1080/10236198.2016.1255209
  • 2. Brian E. Moore, Joseph M. Segal, Stationary bistable pulses in discrete inhomogeneous media, Journal of Difference Equations and Applications, 2014, 20, 1, 1, 10.1080/10236198.2013.800868
  • 3. A. R. Humphries, Brian E. Moore, Erik S. Van Vleck, Front Solutions for Bistable Differential-Difference Equations with Inhomogeneous Diffusion, SIAM Journal on Applied Mathematics, 2011, 71, 4, 1374, 10.1137/100807156

Reader Comments

your name: *   your email: *  

Copyright Info: 2007, , licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved